U.S. doctors online nowAsk doctors free
MD
A 27-year-old male asked:

Amount of time it would it take for 3 percocet 30 snorted for 10 days to get out of your system? my boyfriend needs help.

2 doctor answers4 doctors weighed in
Dr. Paul Garrett
Radiology 40 years experience
Drug Abuse Thoughts: Snorting percs is very addictive. Friends have a duty to try to do everything possible to provide a path for the addict to help themselves. Here's a link to start: https://www.addiction.com/get-help/ God help you all.
Dr. Austina Cho
Psychiatry 26 years experience
At least a few days.: Opioid withdrawal symptoms can last 7- 10 days and residual symptoms can last for a few weeks. These symptoms may last for a shorter time with shorter acting drugs like oxycodone IR; however, I am not so sure that's the only thing he took. Opioid pills have become a gateway drug to heroin use, a growing epidemic in this country. I'm also wondering if you used any with him. He should get help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old male asked:
1 doctor answer1 doctor weighed in
A 28-year-old male asked:
1 doctor answer3 doctors weighed in
A 27-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.